MathSciNet Relay Station
MathSciNet bibliographic data
MR1032883 (90m:58120) 58F11
Zdunik, Anna Parabolic orbifolds and the dimension of the maximal measure for rational maps. Invent. Math. 99 (1990), no. 3, 627–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement